Inducing strong convergence of trajectories in dynamical systems associated to monotone inclusions with composite structure

Boţ, Radu Ioan ; Grad, Sorin-Mihai ; Meier, Dennis ; Staudigl, Mathias

[img] PDF
10.1515_anona-2020-0143.pdf - Published

Download (1MB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-649943
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Advances in Nonlinear Analysis
Volume: 10
Issue number: 1
Page range: 450-476
Place of publication: Berlin ; Boston, Mass.
Publishing house: de Gruyter
ISSN: 2191-950X
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Optimization (Staudigl 2023-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
Classification: MSC: 34G25 , 37N40 , 47H05 , 90C25,
Keywords (English): monotone inclusions , dynamical systems , Tikhonov regularization , asymptotic analysis

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item